# SDR 99UAL900637

- Difficulty date: December 7, 1999
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 8,015 hours, 2,273 cycles
- Engine: Pwa PW2037
- Engine time: 8,015 hours, 2,273 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator
- Condition: Failed
- Location: Compressor
- Part time: 8,015 hours, 2,273 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO DEN DUE TO NR 1 ENGINE COMPRESSOR STALLS.  *S/D*  AFTER LANDING AT DEN METAL WAS FOUND IN THE TAILPIPE AND THE ENGINE WAS REPLACED AND SENT TO THE SHOP FOR INVESTIGATION AND REPAIR.  SHOP DISASSEMBLY FINDING WAS A FAILED 10TH STAGE STATOR THIS FAILURE MODE IS UNDER INDUSTRY INVESTIGATION BY PWA EAST HARTFORD.
